It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Having withdrawal symptoms from Paxil is not uncommon, but at your low dose and for the short amount of time you took it, it’s more likely your insomnia is caused by something else like anxiety. You could ask your doctor for a 30 day prescription of Lorazepam, which should help with your insomnia. It is also [U]very[/U] common to have increased anxiety and panic attracts during the start phase of Paxil. These “start up” symptoms are uncomfortable and can last for several weeks. Usually your doctor will tell you that you may feel worse before you feel better and not to give up too soon. It can take a full six weeks before you notice the full benefits from Paxil. If it were me, I would give Paxil another chance and use Lorazepam as needed to help get you through the start up phase of Paxil. I take Paxil for anxiety and OCD and find it to work well.





All times are GMT -7. The time now is 05:14 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!